JMI cover

Journal of Mathematical Inequalities

Volume: 15

Year: 2021


Issue: 1 (March, 2021)
Article number / DOI Authors / Title Pages Abstract Article
15-01 Xiao-Yan Ma, Ti-Ren Huang: Inequalities for Gaussian hypergeometric functions 1–8 View View
15-02 Ern Gun Kwon, Min Ju Jo: A new proof of Pólya-Knopp's inequality with an extension 9–16 View View
15-03 Tat-Leung Yee, Kwok-Pun Ho: Fractional integral operators with homogeneous kernels on generalized Lorentz-Morrey spaces 17–30 View View
15-04 Tingjing Wang, Mengjie Feng, Jianmiao Ruan, Bo Shao: Hermite-Hadamard inequalities for co-ordinated log−h-convex functions 31–46 View View
15-05 Kaiqiang Li, Fushan Li: Weighted integral inequality and application in uniform stability for a nonlinear system with memory 47–58 View View
15-06 Shiping Chen, Xinyu Ge: A solution to an open problem for Wilker-type inequalities 59–65 View View
15-07 R. Sharma, A. Sharma, R. Saini: A note on variance bounds and location of eigenvalues 67–80 View View
15-08 Ehsan Pourhadi, Mohammad Mursaleen: A new fractional boundary value problem and Lyapunov-type inequality 81–93 View View
15-09 Choonkil Park: Derivation-homomorphism functional inequalities 95–105 View View
15-10 Shigeru Furuichi, Hamid Reza Moradi, Mohammad Sababheh: New inequalities for interpolational operator means 107–116 View View
15-11 Salahuddin: Perturbation strategy for splitting operator method to solve the set-valued variational inequalities 117–130 View View
15-12 Ghobad Barmalzan, Seyed Masih Ayat, Abbas Akrami: Ordering extremes of scale random variables under Archimedean copula 131–142 View View
15-13 Chunguang Ren: Two lower bounds about singular subspaces 143–150 View View
15-14 Vagif S. Guliyev, Ismail Ekincioglu: Characterizations for the fractional integral operator and its commutators in generalized weighted Morrey spaces on Carnot groups 151–171 View View
15-15 Zizun Li: Some generalized Gronwall-Bellman type difference inequalities and applications 173–200 View View
15-16 Tingsong Du, Chunyan Luo, Bo Yu: Certain quantum estimates on the parameterized integral inequalities and their applications 201–228 View View
15-17 Li Yin, Li-Guo Huang, Xiu-Li Lin: Complete monotonicity of some functions involving k-digamma function with application 229–238 View View
15-18 Shichun Yang, Qunying Liao: On the product of continuous prime numbers 239–247 View View
15-19 Shigeru Furuichi, Mohammad Reza Jabbarzadeh, Venus Kaleibary: On the operator Aczél inequality and its reverse 249–259 View View
15-20 Wenhua Wang, Qingdong Guo: Parametric Littlewood-Paley operators on variable Herz-Morrey spaces 261–275 View View
15-21 Yongfeng Wu, Ying Wang: On the complete moment convergence for weighted sums of weakly dependent random variables 277–291 View View
15-22 Li Yuanfei, Xiao Shengzhong, Zeng Peng: The applications of some basic mathematical inequalities on the convergence of the primitive equations of moist atmosphere 293–304 View View
15-23 Muhammad Israr, Gang Lu, Yuanfeng Jin, Choonkil Park: A general additive functional inequality and derivation in Banach algebras 305–321 View View
15-24 Bogumiła Kowalczyk, Adam Lecko, Barbara Śmiarowska: Sharp inequalities for Hermitian Toeplitz determinants for strongly starlike and strongly convex functions 323–332 View View
15-25 Choonkil Park, Abasalt Bodaghi, Tian-Zhou Xu: On an equation characterizing multi-Jensen-quartic mappings and its stability 333–347 View View
15-26 Zhaojun Wu: An inequality on the difference polynomials of meromorphic functions and its application 349–356 View View
15-27 Shaoyong He: Approximation properties of combination of multivariate averages on Triebel-Lizorkin spaces 357–374 View View
15-28 Feng Liu, Seongtae Jhang, Rui Bu, Zunwei Fu: Mapping properties of multilinear fractional maximal operators in metric measure spaces 375–393 View View
15-29 Zengle Zhang: A reverse Blaschke-Santaló inequality 395–404 View View
15-30 Kan Chen, Xufei Tang, Jiangfeng Hao: Complete consistency and convergence rate of the nearest neighbor estimator of the density function based on WOD samples 405–420 View View
15-31 Xiao-Diao Chen, Kang Yang, Sijie Gong, Ling Zhu: A family of Wilker's inequalities in two parameters and its applications 421–441 View View
Issue: 2 (June, 2021)
Article number / DOI Authors / Title Pages Abstract Article
15-32 Zhiyong Zheng, Ziwei Hong: Polya-Vinogradov inequality for polynomial character sums over finite fields 443–452 View View
15-33 Dinesh T., S. Hans, Babita Tyagi: RETRACTED: On the derivative of a rational polynomial with prescribed poles 453–460 View View
15-34 Mustafa Özel: Some results on block Kronecker and block Hadamard product of matrices 461–466 View View
15-35 N. Safaei, A. Barani: Schur-convexity related to co-ordinated convex functions in plane 467–476 View View
15-36 Yu-Ming Chu, Muhammad Kashif Shafiq, Muhammad Imran, Muhammad Kamran Siddiqui, Hafiz Muhammad Afzal Siddiqui, Shakila Baby, Murat Cancan: The sharp bounds of Zagreb indices on connected graphs 477–489 View View
15-37 T. S. Gadjiev, V. S. Guliyev: Nonlinear elliptic equations with small BMO coefficients in nonsmooth domains in generalized Morrey spaces 491–509 View View
15-38 Pshtiwan Othman Mohammed: New generalized Riemann-Liouville fractional integral inequalities for convex functions 511–519 View View
15-39 Qiang Li, Mei Wei: Monotone iterative technique for S-asymptotically periodic problem of fractional evolution equation with finite delay in ordered Banach space 521–546 View View
15-40 Kan Yu, Wentao Cheng, Ligang Fan, Xiaoling Zhou: Approximation properties of modified Kantorovich type (p,q)-Bernstein operators 547–558 View View
15-41 Miao-Ying Hong, Miao-Kun Wang, Yu-Ming Chu: A necessary and sufficient condition for the convexity of the one-parameter generalized inverse trigonometric sine function according to power mean 559–573 View View
15-42 Biao Zeng: Optimal control for elliptic hemivariational inequalities involving nonlinear weakly continuous operators 575–590 View View
15-43 Youyu Wang, Yameng Wang, Jing Liu: Lyapunov-type inequalities for differential equation involving one-dimensional Minkowski-curvature operator 591–603 View View
15-44 Qi Liu, Shaomo Zhuang, Yongjin Li: Additive double ρ-functional inequalities in β-homogeneous F-spaces 605–613 View View
15-45 Ti-Ren Huang, Lu Chen, Shen-Yang Tan, Yu-Ming Chu: Monotonicity, convexity and bounds involving the beta and Ramanujan R-functions 615–628 View View
15-46 Muhammad Uzair Awan, Sadia Talib, Muhammad Aslam Noor, Khalida Inayat Noor, Yu-Ming Chu: On post quantum integral inequalities 629–654 View View
15-47 Wei-Mao Qian, Hui-Zuo Xu, Zai-Yin He, Yu-Ming Chu: Bounding the Sándor-Yang means for the combinations of contraharmonic and arithmetic means 655–666 View View
15-48 Wei-Mao Qian, Chun-Lin Ma, Hui-Zuo Xu: Optimal bounds for the Sándor mean in terms of the combination of geometric and arithmetic means 667–674 View View
15-49 Slavica Ivelić Bradanović, Jadranka Mićić, Josip Pečarić: Sherman's operator inequality 675–699 View View
15-50 Tie-Hong Zhao, Miao-Kun Wang, Yu-Ming Chu: Concavity and bounds involving generalized elliptic integral of the first kind 701–724 View View
15-51 Hui Wang, Yuting Fang, Ling Chen, Mengmei Xi, Xuejun Wang: A note on the complete consistency for the weighted linear estimator of nonparametric regression models 725–737 View View
15-52 Hammad Nafis, Humberto Rafeiro, Muhammad Asad Zaighum: Boundedness of the Marcinkiewicz integral on grand variable Herz spaces 739–753 View View
15-53 Muhammad Amer Latif, Sabir Hussain, Yu-Ming Chu: Generalized Hermite-Hadamard type inequalities for differentiable harmonically-convex and harmonically quasi-convex functions 755–766 View View
15-54 Ta Lê Loi: Volumes of sub-level sets and the decay of oscillatory integrals 767–779 View View
15-55 Changsen Yang, Yu Li: On the further refinement of some operator inequalities for positive linear map 781–797 View View
15-56 Saad I. Butt, Milica Klaričić Bakula, Josip Pečarić: Steffensen-Grüss inequality 799–810 View View
15-57 María Lorente, Francisco J. Martín-Reyes: Some mixed weak type inequalities 811–826 View View
15-58 Guo-dong Xing, Qingqing Kang, Shanchao Yang, Zhiyong Chen: Maximal moment inequality for partial sums of ρ-mixing sequences and its applications 827–844 View View
15-59 Nursel Çetin, Ana-Maria Acu: Approximation by α-Bernstein-Schurer-Stancu operators 845–860 View View
15-60 Qing-Bo Cai, Serdal Yazıcı, Bayram Çekım, Gürhan İçöz: Quantitative Dunkl analogue of Szász-Mirakyan operators 861–878 View View
15-61 Alois Kufner, Lars-Erik Persson, Natasha Samko: On weighted Fourier inequalities - some new scales of equivalent conditions 879–898 View View